# SDR CALA2025050504450

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: D534755652100
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD UNDER SCUFF PLATE HAS GOUGES/T OOLING MARKS 2 EA LOCATIONS.   REMOVED AND REPLACED TORSION BOX COVER ON AFT CARGO DOOR CUTOUT IAW A320 SR, 51-72-11-911-001.
